L-functions and character sums for quadratic forms (I)
Acta Arithmetica, Tome 14 (1968) no. 1, pp. 35-50
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_14_1_35_50,
author = {H Stark},
title = {L-functions and character sums for quadratic forms {(I)}},
journal = {Acta Arithmetica},
pages = {35--50},
year = {1968},
volume = {14},
number = {1},
doi = {10.4064/aa-14-1-35-50},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-14-1-35-50/}
}
H Stark. L-functions and character sums for quadratic forms (I). Acta Arithmetica, Tome 14 (1968) no. 1, pp. 35-50. doi: 10.4064/aa-14-1-35-50
Cité par Sources :